# SDR DALA2023040302516

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694251) DURING INSPECTION FOUND FWD CARGO R/H Z-CHANNEL HAS EVIDENCE OF CORROSION FROM STA 500 - STA 500L STR 25. REMOVED AND REPLACED FWD CARGO R/H ZEE CHANNEL STA 500 TO STA 500L IAW B737 SRM 51-40-02, SRM 53-30-53-01, SRM 53-00-53-2R PROCEDURE 5, B737 AMM 51-21-41-370-802, AMM 51-21-72-370-801 AND BOEING DRAWING NUMBER 143A7500.
